Riemann problem on the double of a multiply connected circular region

Tom 67 / 1997

V. Mityushev Annales Polonici Mathematici 67 (1997), 1-14 DOI: 10.4064/ap-67-1-1-14

Streszczenie

The Riemann problem has been solved in [9] for an arbitrary closed Riemann surface in terms of the principal functionals. This paper is devoted to solution of the problem only for the double of a multiply connected region and can be treated as complementary to [9,1]. We obtain a complete solution of the Riemann problem in that particular case. The solution is given in analytic form by a Poincaré series.

Autorzy

  • V. Mityushev

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek